# SDR SWAA2025081188094

- Difficulty date: July 3, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP O/B T/E WEDGE IS DELAMINATED.   REMOVED AND REPLACED THE RIGHT WING INBD MAIN FLAP O/B T/E WEDGE IAW SOPM 20-50-01.
